# SDR R61A2021021900173

- Difficulty date: February 4, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N733YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000539
- Aircraft time: 12,294 hours, 8,277 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17066797001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII FLOOR STRUCTURE, CORROSION FOUND AT CROSSBEAM UPPER FLANGE AT FR 84.  REPAIRED CARRIED OUT IAW EMB SRM 53-00-10 & ETD2021-170-003621.
